# SDR DALA2022102106834

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 SEVERAL STRESS CRACKING AROUND SETTLEMENT AREA OF THE ACCESS PANEL 632DZ AT RH WING FUEL TANK IN REF. WORK CARD. CORRECTIVE ACTION: SUMMARY OF NRC:00679 AROUND SETTLEMENT AREA OF THE ACCESS PANEL 632DZ AT RH WING FUEL TANK WAS REPAIRED AND COMPLIANCE WHIT SFAR88/CDCCL REQUIEREMENTS PER B757-200 SRM. (2460835)
